# SDR SWIA202164593

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26R BETWEEN FS 349.00 Â€“ 333.00     (C-CHECK RO 2/22/2022)    REPLACED STR 26R BETWEEN FS333.00 AND FS364.00. REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DWG: SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
